Works matching DE "STAR graphs (Graph theory)"
Results: 99
PAIR DIFFERENCE CORDIAL LABELING OF SOME STAR RELATED GRAPHS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 255, doi. 10.22103/jmmr.2022.19577.1270
- By:
- Publication type:
- Article
ON DIVISOR GRAPHS OF VALUATION DOMAINS AND LOCAL ARTINIAN PRINCIPAL IDEAL RINGS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 14, doi. 10.24330/ieja.1615640
- By:
- Publication type:
- Article
TRAVELING WAVES FOR DEGENERATE DIFFUSIVE EQUATIONS ON NETWORKS.
- Published in:
- Networks & Heterogeneous Media, 2017, v. 12, n. 3, p. 339, doi. 10.3934/nhm.2017015
- By:
- Publication type:
- Article
Quantum star-graph analogues of -symmetric square wells.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 12, p. 1287, doi. 10.1139/p2012-107
- By:
- Publication type:
- Article
Classification of Equivariant Star Products on Symplectic Manifolds.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 5, p. 675, doi. 10.1007/s11005-016-0834-x
- By:
- Publication type:
- Article
Negative Energy Ground States for the L -Critical NLSE on Metric Graphs.
- Published in:
- Communications in Mathematical Physics, 2017, v. 352, n. 1, p. 387, doi. 10.1007/s00220-016-2797-2
- By:
- Publication type:
- Article
V L-MULTIPLICATIVE TOTAL ECCENTRICITY INDEX AND V L-MULTIPLICATIVE HYPER TOTAL ECCENTRICITY INDEX OF SOME STANDARD GRAPHS.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2024, v. 20, n. 3, p. 1, doi. 10.56827/SEAJMMS.2024.2003.1
- By:
- Publication type:
- Article
Closeness Centrality of Corona Product between Well-Known Graph and General Graph.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 6, p. 1, doi. 10.30495/JME.2024.2934
- By:
- Publication type:
- Article
Asymptotic expression for the fixation probability of a mutant in star graphs.
- Published in:
- Journal of Dynamics & Games, 2016, v. 3, n. 3, p. 217, doi. 10.3934/jdg.2016011
- By:
- Publication type:
- Article
Some Generator Subgraphs of the Square of a Cycle.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 4, p. 3815, doi. 10.29020/nybg.ejpam.v17i4.5566
- By:
- Publication type:
- Article
Local Total Antimagic Chromatic Number for the Disjoint Union of Star Graphs.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 4, p. 2828, doi. 10.29020/nybg.ejpam.v17i4.5383
- By:
- Publication type:
- Article
Characterization of Double Domination of Star Graph Families.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 3, p. 1884
- By:
- Publication type:
- Article
A Note on Equitable Edge Coloring of Graphs.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 3, p. 1803
- By:
- Publication type:
- Article
Antimagic Labeling of Fewgraphs.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 2, p. 3524
- By:
- Publication type:
- Article
Equitable Total Coloring of Star Graph Families.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 2, p. 3426
- By:
- Publication type:
- Article
Cordial Labeling on Few Graphs of Subdividedshell Graphs.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 2, p. 3455
- By:
- Publication type:
- Article
ON THE ORBITAL INSTABILITY OF EXCITED STATES FOR THE NLS EQUATION WITH THE δ-INTERACTION ON A STAR GRAPH.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 10, p. 5039, doi. 10.3934/dcds.2018221
- By:
- Publication type:
- Article
Optimal Bounds for Disjoint Hamilton Cycles in Star Graphs.
- Published in:
- International Journal of Foundations of Computer Science, 2018, v. 29, n. 3, p. 377, doi. 10.1142/S0129054118500090
- By:
- Publication type:
- Article
3-Product Cordial Labeling of Star Graphs.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2015, v. 39, n. 3, p. 429
- By:
- Publication type:
- Article
Mean Cordial Labelling of Some Star-Related Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 3, p. 146
- By:
- Publication type:
- Article
Tutte Polynomial of Generalized Flower Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 2, p. 29
- By:
- Publication type:
- Article
The excitonic qubit coupled with a phonon bath on a star graph: anomalous decoherence and coherence revivals.
- Published in:
- Quantum Information Processing, 2017, v. 16, n. 6, p. 1, doi. 10.1007/s11128-017-1592-0
- By:
- Publication type:
- Article
Directed transport in quantum star graphs.
- Published in:
- Quantum Information Processing, 2016, v. 15, n. 4, p. 1765, doi. 10.1007/s11128-015-1231-6
- By:
- Publication type:
- Article
Exciton-mediated quantum search on a star graph.
- Published in:
- Quantum Information Processing, 2015, v. 14, n. 9, p. 3139, doi. 10.1007/s11128-015-1043-8
- By:
- Publication type:
- Article
The excitonic qubit on a star graph: dephasing-limited coherent motion.
- Published in:
- Quantum Information Processing, 2015, v. 14, n. 2, p. 491, doi. 10.1007/s11128-014-0891-y
- By:
- Publication type:
- Article
Enhancing the spreading of quantum walks on star graphs by additional bonds.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 5, p. 1273, doi. 10.1007/s11128-012-0376-9
- By:
- Publication type:
- Article
Extremality of the Translation-Invariant Gibbs Measures for the Potts Model on the Cayley Tree.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 196, n. 1, p. 1043, doi. 10.1134/S0040577918070103
- By:
- Publication type:
- Article
ON STAR COLORING OF MODULAR PRODUCT OF CERTAIN GRAPHS.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2021, n. 65, p. 67, doi. 10.17114/j.aua.2020.65.06
- By:
- Publication type:
- Article
Application of Quotient Graph Theory to Three-Edge Star Graphs.
- Published in:
- Acta Physica Polonica: A, 2021, v. 140, n. 6, p. 514, doi. 10.12693/APhysPolA.140.514
- By:
- Publication type:
- Article
Inverse nodal problem for diffusion operator on a star graph with nonhomogeneous edges.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2024, v. 32, n. 3, p. 485, doi. 10.1515/jiip-2022-0094
- By:
- Publication type:
- Article
Inverse nodal problem for singular Sturm–Liouville operator on a star graph.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2024, v. 32, n. 1, p. 1, doi. 10.1515/jiip-2023-0055
- By:
- Publication type:
- Article
Wiener Dimension of Certain Trees.
- Published in:
- International Journal of Advances in Soft Computing & Its Applications, 2016, v. 8, n. 2, p. 96
- By:
- Publication type:
- Article
Long Term Behaviour of Locally Interacting Birth-and-Death Processes.
- Published in:
- Journal of Statistical Physics, 2015, v. 158, n. 1, p. 132, doi. 10.1007/s10955-014-1122-8
- By:
- Publication type:
- Article
ON THE DECOMPOSITIONS OF COMPLETE GRAPHS INTO CYCLES AND STARS ON THE SAME NUMBER OF EDGES.
- Published in:
- Discussiones Mathematicae: Graph Theory, 2014, v. 34, n. 1, p. 113, doi. 10.7151/dmgt.1719
- By:
- Publication type:
- Article
Non-Markovianity in discrete-time open quantum random walk on arbitrary graphs: Non-Markovianity in discrete-time...: M. Rani et al.
- Published in:
- Quantum Information Processing, 2024, v. 23, n. 12, p. 1, doi. 10.1007/s11128-024-04616-2
- By:
- Publication type:
- Article
Star chromatic number of some graph products.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2023, v. 15, n. 8, p. 1, doi. 10.1142/S1793830922501786
- By:
- Publication type:
- Article
On the strongly annihilating-ideal graph of a commutative ring.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2017, v. 9, n. 2, p. -1, doi. 10.1142/S1793830917500288
- By:
- Publication type:
- Article
The number of shortest paths in the (n, k)-star graph.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2014, v. 6, n. 4, p. -1, doi. 10.1142/S1793830914500517
- By:
- Publication type:
- Article
A Note on the b-Chromatic Number of Corona of Graphs.
- Published in:
- Journal of Interconnection Networks, 2015, v. 15, n. 1/2, p. -1, doi. 10.1142/S0219265915500048
- By:
- Publication type:
- Article
IC-index and maximum IC-colorings of double-stars.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2014, v. 27, n. 3, p. 298
- By:
- Publication type:
- Article
Cyclic Vertex-Connectivity of Cayley Graphs Generated by Transposition Trees.
- Published in:
- Graphs & Combinatorics, 2013, v. 29, n. 4, p. 835, doi. 10.1007/s00373-012-1172-0
- By:
- Publication type:
- Article
ON MULTIPLICITIES OF EIGENVALUES OF A SPECTRAL PROBLEM ON A PROLATE TREE.
- Published in:
- Operators & Matrices, 2022, v. 16, n. 3, p. 685, doi. 10.7153/oam-2022-16-50
- By:
- Publication type:
- Article
Finding structural anomalies in complete graphs using scattering quantum walks.
- Published in:
- International Journal of Quantum Information, 2016, v. 14, n. 7, p. -1, doi. 10.1142/S0219749916500350
- By:
- Publication type:
- Article
The strong connectivity of bubble-sort star graphs.
- Published in:
- Computer Journal, 2019, v. 62, n. 5, p. 715, doi. 10.1093/comjnl/bxy077
- By:
- Publication type:
- Article
The 2-Extra Connectivity and 2-Extra Diagnosability of Bubble-Sort Star Graph Networks.
- Published in:
- Computer Journal, 2016, v. 59, n. 12, p. 1839, doi. 10.1093/comjnl/bxw037
- By:
- Publication type:
- Article
Pruning Longer Branches of Independent Spanning Trees on Folded Hyper-Stars.
- Published in:
- Computer Journal, 2015, v. 58, n. 11, p. 2972, doi. 10.1093/comjnl/bxv029
- By:
- Publication type:
- Article
Travel Groupoids on Complete Multipartite Graphs.
- Published in:
- Bulletin of the Iranian Mathematical Society, 2025, v. 51, n. 1, p. 1, doi. 10.1007/s41980-024-00932-6
- By:
- Publication type:
- Article
RT-Symmetric Laplace Operators on Star Graphs: Real Spectrum and Self-Adjointness.
- Published in:
- Advances in Mathematical Physics, 2015, p. 1, doi. 10.1155/2015/649795
- By:
- Publication type:
- Article
Dynamics of the Korteweg–de Vries Equation on a Balanced Metric Graph: Dynamics of the Korteweg–de Vries Equation on a Balanced...: J. A. Pava, M. Cavalcante.
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2025, v. 56, n. 1, p. 1, doi. 10.1007/s00574-024-00429-0
- By:
- Publication type:
- Article
Terminal hosoya polynomial of thorn graphs.
- Published in:
- Scientia Magna, 2013, v. 9, n. 3, p. 37
- By:
- Publication type:
- Article